(I am typing this for my wife who has trouble with screens and typing. She has been in WD since July 17 after discontinuing Wellbutrin and Cymbalta.)
I have a long history of AD use, but for the last 10+ years I have been on Wellbutrin, Cymbalta and Trazadone. I started tapering Cymbalta by removing beads 3 years ago, in April I jumped from about 6 to 4 Beads. I started having muscle twitching and spasms and a couple of melt downs but I did not attribute it to the Cymbalta drop because I didn't have my usual brain zaps that tell me I tapered too fast. At that time I was also taking 75mg Wellbutrin and started to think my Wellbutrin was the bad guy, so on July 5th I stopped taking the Wellbutrin 75mg cold turkey (after about a week of alternating days) AND at the same time stopped my last 4 beads of Cymbalta. For almost 2 weeks it was bliss, muscle cramping went away, no issues.
Needless to say I got hit hard about 13 days later. Since then I have had countless physical and mental symptoms that have been debilitating (you all know). Stomach, Insomnia, Flu Like Symptoms, No Appetite (lost 20 lbs) Depression, Anxiety, Crying Spells, depersonalization and more.
My GP referred me to a Psych who initially dismissed withdrawal and put me on 15mg Remeron. So I broke it in half and took it to see if it would help with my anxiety, sleep and appetite. It worked on the sleep and appetite for about a week, and then it all came back. So then I tried reinstating WB at about 22 mg a day. It didn't do much, so I gave it more time, about a month of playing with my dosing slightly and still no change.
I finally decided it must be the Cymbalta, even though I was down to 4 beads when I jumped off. So I reinstated 2 beads, and it immediately helped with sleep. I slept 8 hrs the first night I reinstated which was the first full night of sleep at the time in many weeks. My appetite and anxiety improved, then after 2 weeks, it all came back, but with a vengeance, full on panic attacks off and on for about a week and a half. Then I updosed 1 Bead and again, sleep and anxiety improved for a little less than 2 weeks, then the panic attacks and no sleep came back. And that catches you up to where I am today. So in summary 2 months in to my Cymbalta reinstatement I am currently in total despair; Severe Anxiety, with Panic Attacks every other day, crippling depression in multiple crying spells a day and not leaving the bed/couch/house much;
My current daily regiment:
7.5 mg Remeron and 50mg Trazadone at Night
22 mg Wellbutrin broken into 3 doses a day (10mg, 6mg & 6mg)
3 beads Cymbalta, 1 in the morning and 2 early evening (Tiny Beads from Torrent Manufacturer - 210 beads per 20 mg Capsule)
Big Questions: Do you think this is Cymbalta or Wellbutrin WD? Any idea why it improved then everything came back?
Given I improved on the reinstatement and updose of Cymbalta, do you think I should updose Cymbalta another bead to see if it knocks it out again, or would I possibly be making things worse?
Thanks so much you guys are amazing for what you do.